You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
MINIMAL GRAPHS IN ℝ⁴ WITH BOUNDED JACOBIANS
TH. HASANIS, A. SAVAS-HALILAJ and TH. VLACHOS
Proceedings of the American Mathematical Society
Vol. 137, No. 10 (OCTOBER 2009), pp. 3463-3471
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/40590576
Page Count: 9
You can always find the topics here!Topics: Minimal surfaces, Jacobians, Mathematical theorems, Curvature, Analytics, Geometric planes, Vector valued functions, Mathematical functions, Analytic functions
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We obtain a Bernstein type result for entire two dimensional minimal graphs in ℝ⁴ , which extends a previous result due to L. Ni. Moreover, we provide a characterization for complex analytic curves.
Proceedings of the American Mathematical Society © 2009 American Mathematical Society